A theorem on polygons in n dimensions with applications to variation-diminishing and cyclic variation-diminishing linear transformations
Compositio Mathematica, Volume 9 (1951), p. 141-160
@article{CM_1951__9__141_0,
     author = {Schoenberg, I. J. and Whitney, Anne},
     title = {A theorem on polygons in n dimensions with applications to variation-diminishing and cyclic variation-diminishing linear transformations},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {9},
     year = {1951},
     pages = {141-160},
     zbl = {0043.25204},
     mrnumber = {42366},
     language = {en},
     url = {http://www.numdam.org/item/CM_1951__9__141_0}
}
Schoenberg, I. J.; Whitney, Anne. A theorem on polygons in n dimensions with applications to variation-diminishing and cyclic variation-diminishing linear transformations. Compositio Mathematica, Volume 9 (1951) pp. 141-160. http://www.numdam.org/item/CM_1951__9__141_0/

P. Alexandroff and H. Hopf, [1] Topologie I, Berlin 1935. | JFM 61.0602.07

M. Fekete and G. Polya, [2] Über ein Problem von Laguerre, Rendiconti del Circolo Matematico di Palermo, 34 (1912), 1-32. | JFM 43.0145.02

Th. Motzkin, [3] Beiträge zur Theorie der linearen Ungleichungen, Doctoral dissertation, Basel 1933, published in Jerusalem 1936, especially Chapter IV. | JFM 62.0054.01 | Zbl 0014.24601

Peter Scherk, [4] Über differenzierbare Kurven und Bögen, Casopis pro pĕstování Matematiky a Fysiky, 66 (1937), 165-191. | JFM 63.0647.04

I.J. Schoenberg, [5] Über variationsvermindernde lineare Transformationen, Mathematische Zeitschrift, 32 (1930), 321-328. | JFM 56.0106.06 | MR 1545169

I.J. Schoenberg, [6] On Polya frequency functions II: Variation-diminishing integral operators of the convolution type. Acta Szeged, 12 (1950), 97-106. | MR 35861 | Zbl 0035.35201